×

zbMATH — the first resource for mathematics

Relatively hyperimmune relations on structures. (Russian, English) Zbl 1115.03048
Algebra Logika 43, No. 2, 170-183 (2004); translation in Algebra Logic 43, No. 2, 94-101 (2004).
Summary: Let \(\mathcal A\) be a computable structure and let \(R\) be an additional relation on its domain. We establish a necessary and sufficient condition for the existence of an isomorphic copy \(\mathcal B\) of \(\mathcal A\) such that the image of \(R\) (\(\lnot R\)) is \(h\)-simple (\(h\)-immune) relative to \(\mathcal B\).
MSC:
03D45 Theory of numerations, effectively presented structures
08A02 Relational systems, laws of composition
PDF BibTeX XML Cite
Full Text: DOI